MathSciNet Relay Station
MathSciNet bibliographic data
MR884471 42B10 (28C20 60G15 81C35)
Chang, K. S.; Johnson, G. W.; Skoug, D. L. Functions in the Fresnel class. Proc. Amer. Math. Soc. 100 (1987), no. 2, 309–318.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement